I have another post further below that wasn't getting responses that i added this one to so i just thought id start a new one for just this one question.
I'm prescribed as one of my anxiety medications 3,600 and have really high blood pressure for my age
I've heard gabepentin can cause heart problems so i figured it might be the cause and my heart tends to beat faster then a normal person when i take gabapentin.
I do have an extended drug use history but thats tapiered down a ton and even when on things said to lower your blood pressure, how you end up o ding on them is it gets to low my blood pressure is way up there.
it doesn't help my anxiety that much and would rather just stop taking it if it is the cause
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.